MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that resistance and difficulty with infusion were noticed during setup.The issue was resolved by replacing it with a new one.The event happened in the hospital under the supervision of a health professional.The outcome was resolved, and no medical intervention was required.There was no reported patient harm.
 
Additional Manufacturer Narrative
H3: one used product and one video were received for analysis.The video showed difficulty in priming the infuscate line.No abnormalities were observed during visual inspection.Functional testing was performed where the infusate fluid path was primed using an icu medical provided syringe.The infusate path was primed with significant difficulty.The flow of fluid was observed to be partially occluded at the top clear y-adaptor.The upper infusate tubing was severed and a solvent clump was observed within the tubing.The customer issue was confirmed, and the probable cause was found to be due to an excess solvent application during manufacturing.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24058670
Report Number3012307300-2026-00322
Device Sequence Number21337873
Product Code LGZ
UDI-Device Identifier30695085407007
UDI-Public(01)30695085407007(17)280131(10)4452390
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-70
Device Lot Number4452390
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown